Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking Glyciphage for diabetes. Difficulty getting erect penis. Why?

HI I am taking Glyciphage 1000 mg after food and before food glizid -8 in the morning as wel siotone and in the evening glizid -8 before food and after food Glyciphage 500mg. I am 40 years male and my diabetic is normal but when I go to sex ,my penis does not erect and it takes long time to erect my penis why? please answer me.
Fri, 30 Nov 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy
Medical Topics
Urologist 's  Response
Hello
Thanks for your query.You are known diabetic and on oral anti diabetic medication.You are facing a problem of delayed erection .Diabetes is one of the main known reasons for erectile dysfunction.Have you checked your Blood sugar Levels frequently to asses whether your diabetes is under control or not.Please get it checked frequently. Practice some yoga and meditation Do some moderate exercise and spent more time in arousal All these things will help you in achieving good erection and improve quality of sperm.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my hubby is having type2 diabetes since 2years, our health doctor suggested to take glyciphage sr at the first but now he prescribed glimy 1mg....

Recent questions on  Meditation

doctor1 MD

Hi This is Jeeva from Bangalore. I am rhumatic heart patient since 1987 onwards. Recently I came to know I have sivere AR and PH. But day to day...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

Hi, My name is Bahni.I have a five year old son.We live in Hong Kong.The problem i am facing with my son is he is very unattentive in is class and...

doctor1 MD

hi i am tapas ghosh from india.my father is suffereing multple CVA stroke in last 1.5 yrs.He had weakness in rights legs and hands,speech,facial...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...